PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 1 | 39-47
Tytuł artykułu

Weighted inequalities for square and maximal functions in the plane

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove weighted inequalities for square functions of Littlewood-Paley type defined from a decomposition of the plane into sectors of lacunary aperture and for the maximal function over a lacunary set of directions. Some applications to multiplier theorems are also given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
102
Numer
1
Strony
39-47
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-03-28
Twórcy
  • Departamento de Matemáticas, Universidad del País Vasco, Apartado 644, 48080 Bilbao, Spain
autor
  • Departamento de Matemáticas, Universidad del País Vasco, Apartado 644, 48080 Bilbao, Spain
Bibliografia
  • [Ca] A. Carbery, Differentiation in lacunary directions and an extension of the Marcinkiewicz multiplier theorem, Ann. Inst. Fourier (Grenoble) 38 (1) (1988), 157-168.
  • [CF] A. Córdoba and R. Fefferman, On the equivalence between the boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 423-425.
  • [D] J. Duoandikoetxea, Weighted norm inequalities for homogeneous singular integrals, Trans. Amer. Math. Soc., to appear.
  • [GR] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam 1985.
  • [K] D. Kurtz, Littlewood-Paley and multiplier theorems on weighted $L^p$ spaces, Trans. Amer. Math. Soc. 259 (1980), 235-254.
  • [NSW] A. Nagel, E. Stein and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 1060-1062.
  • [R] J. L. Rubio de Francia, Factorization theorems and $A_p$ weights, Amer. J. Math. 106 (1984), 533-547.
  • [S] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N. J., 1970.
  • [St] A. M. Stokolos, On certain classes of maximal and multiplier operators, preprint, Warszawa 1987.
  • [Wa] D. Watson, Weighted estimates for singular integrals via Fourier transform estimates, Duke Math. J. 60 (1990), 389-399.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.